# SDR AALA20140127003

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 65,120 hours, 33,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED FROM STATIONS 1287 TO 1309 & LBL 0.  INSTALLED NEW INTERCOSTAL IAW SRM 51-00-05-1.
